# SDR DXTA2012081305090

- Difficulty date: August 10, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 12,075 hours, 7,572 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Out Of Tolerance
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR UNLOCK LIGHT ON WHEN GEAR WAS RETRACTED.  NO NOISE OR VIBRATIONS. 3 GREEN WITH NO RED WHEN GEAR WAS EXTENDED.  HANDLE WENT TO THE FULL UP POSITION.   ADJUSTED NOSE LANDING GEAR EMERGENCY RELEASE CABLE TENSION IAW CE-750 M/M 32-30-06. LANDING GEAR OPS CHECKED NORMAL. REF. CE-750 M/M 32-00-01.
